# SDR SWIA202161975

- Difficulty date: October 28, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 44,632 hours, 28,881 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORM M-337, "REPORT OF AIRCRAFTMAJOR REPAIR. REQUIRED FOR REPAIR ON FRAME FS1162 HAS DAMAGE RH SIDE FROM CHAFFING    (FILED CLOSED)     COMPLIED WITH FORM M-337
